RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1890, Volume 15, Number 1, Pages 83–98 (Mi msb7495)  

This article is cited in 2 scientific papers (total in 2 papers)

Equations du 5-me degré résolubles en radicaux

N. Bougaïev, L. Lakhtine


Full text: PDF file (950 kB)

Bibliographic databases:


Citation: N. Bougaïev, L. Lakhtine, “Equations du 5-me degré résolubles en radicaux”, Mat. Sb., 15:1 (1890), 83–98

Citation in format AMSBIB
\Bibitem{BouLak90}
\by N.~Bouga{\"\i}ev, L.~Lakhtine
\paper Equations du 5-me degr\'e r\'esolubles en radicaux
\jour Mat. Sb.
\yr 1890
\vol 15
\issue 1
\pages 83--98
\mathnet{http://mi.mathnet.ru/msb7495}
\zmath{https://zbmath.org/?q=an:22.0114.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb7495
  • http://mi.mathnet.ru/eng/msb/v15/i1/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Tarasov, “Nuli radialnoi funktsii Shredingera $R_{nl}(r)$ i funktsii Kummera $ _1F_1(-a;c;z)$ ($n<10$, $l<4$)”, Fundament. i prikl. matem., 8:4 (2002), 1159–1178  mathnet  mathscinet  zmath  elib
    2. Tarasov, VF, “Zeros of Schrodinger's radial function R-nl(r) and Kummer's function F-1(1)(-a; c; z) and their “angle” distributions”, International Journal of Modern Physics B, 16:26 (2002), 3939  crossref  isi  elib
  • Математическiй сборникъ
    Number of views:
    This page:206
    Full text:106

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018